I have a UTI and was prescribed Cipro. I forgot to remind the nurse practitioner that I have a lapband. The reason for my complete unfill last year (and resultant acid reflux, swallowing issues, etc.) may have been due to my taking medication (not Cipro) for adult acne. Not wanting to go down that road again, I am hopeful that I can determine whether Cipro is safe at the outset. Since it is too late in the evening to call the lapband doctor's office (plus I have just changed doctors since my doctor retired on the 1st of February), I was curious if any of you have taken Cipro post-band (or heard anything about its use with the band)? What are your experiences? I have tried to look up what I can online, but it appears that there is a dearth of info concerning lapbands and Cipro.
Thanks in advance for your help! And I hope everyone is doing well.
P.S. I am still diligently reading all of your blogs...just don't comment as much because of some commenting link malfunctions on this end.